Pills blog

Anaprox

Category: Pain Relief

Description

Aleve is used to treat pain or inflammation caused by conditions such as arthritis, ankylosing spondylitis, tendinitis, bursitis, gout, or menstrual cramps.

Active Ingredient: Naproxen

Aleve (Anaprox) as known as: Adin, Aflamax, Aflaxil, Alacetan, Alidase, Aliviomas, Alpoxen, Ameproxen, Anaflex, Anapran, Anaprox, Antalgin, Apo-napro-na, Apo-naproxen, Apo-naproxeno, Apraljin, Apranax, Apraxin, Aprol, Apromed, Apron-f, Apronax, Aprowell, Aproxil, Armanaks, Arnex, Artagen, Assonax, Atac, Atren, Boloxen, Bonmin, Bonyl, Brixonax, Bruproxen, Celonax, Colfem, Congex, Coniprox, Crysanal, Cudeprox, Dafloxen, Debril, Denaxpren, Desinflam, Deucoval, Diferbest, Difortan, Diproxen, Dolaxen, Dolofen, Dolomes, Dolormin, Doprox, Dysmenalgit, Ec-naprosyn, Emox, Emoxen, Eox, Equiproxen, Eurogesic, Fabralgina, Fadalivio, Febrax, Femme, Flanax, Flaxvan, Flogen, Floginax, Flogotone, Fluconazinn, Gerinap, Gynestrel, Inflamax, Inveoxel, Inza, Iraxen, Karoksen, Laser, Lexinax, Lundiran, Mafidol compuesto, Maxiflam, Mednap, Melgar, Merck-naproxen, Messelxen, Miranax, Mobilat, Momen, Momendol, Monarit, Monochroton, Nafasol, Naflapen, Naixan, Naksetol, Naledyn, Nalgesin, Napflam, Napium, Napmel, Naponal, Naposin, Napoxpharma, Napradol, Napratec, Naprelan, Napren, Naprius, Napro, Napro itedal, Napro-a, Naprobene, Naprocet, Naprocid, Naprodev, Naprofidex, Naproflam, Naprogen, Naprogesic, Naproksen, Napromed, Naprometin, Napromex, Naprontag, Naprorex, Naproson, Naprosyne, Naprovite, Naprox, Naprox-c, Naproxennatrium, Naproxeno, Naproxenum, Naproxi, Naprozen, Naprux, Naprux gesic, Napsod, Napsyn, Napton, Narocin, Naton, Natrax, Naxdom, Naxen, Naxin, Naxo, Naxyn, Neoeblimon, Neoflam, Neoprox, Nervogesic, Neuralprona, Nitens, Noflam, Noflam-n, Nopain, Novaxen, Novo-naprox, Novo-naprox sodium, Noxen, Nu-naprox, Nuprafen, Nurolasts, Nycopren, Odontogesic, Opraks, Pabi-naproxen, Painflex, Paraflaxan, Pms-naproxen, Point, Prevacid naprapac, Prexan, Priaxen, Prodexin, Pronaxen, Pronaxil, Pronol, Proxagol, Proxen, Proxidol, Releve, Reuxen, Saprox, Seladin, Servinaprox, Sindolan, Soden, Sonafalm, Sonap, Soproxen, Supofebril, Synalgo, Synax, Syndol, Synflex, Tacron, Tandax, Tarproxen, Ticoflex, Treximet, Triox, Tundra, Uniflam, Uninapro, Vimovo, Xenapro, Xenifar, Xenobid, Xpro

Buy Anaprox online; order Anaprox - cheap and qualitative

Product Name: Anaprox

Common Brand Names: Naprelan

Pharmaceutical Category: Arthritis / Rheumatic; Pain Relief

There is online pharmacy and pharma shops list where you can buy Anaprox online, order cheap and qualitative Anaprox, purchase brand or generic Anaprox, compare pharmacy drug prices and drugs cost from popular and trusted online pharmacies and drugstores selling this or related pharmaceutical products:

Anaprox; Tablets; 500 mg

Visa; MC; Amex; Bitcoin; BWT

There is an additional general information about this medication active ingredient naproxen:

Anaprox is an anti-inflammatory non-steroidal anti-inflammatory (NSAID) medicine. Anaprox's actions help reduce the chemicals found in the patient's organism that are usually responsible for the triggering of inflammation and pain.

Anaprox is a drug normally prescribed in the treatment of pain, stiffness or inflammation that are usually triggered by medical disorders such as Gout, Osteoarthritis, menstruation abdominal cramps, rheumatoid arthritis, ankylosing spondylitis, injury, buritis and tendonitis.
Anaprox could also be prescribed in the treatment of other medical conditions that have not been mentioned here.

While the patient is following a treatment with Anaprox, he or she should avoid consuming big amounts of alcohol. It is recommended that alcohol drinks should be entirely avoided as they increase the danger of stomach bleeding. Therefore, if the patient is consuming more than 3 bottles of different alcoholic beverages he or she might not be allowed to start a treatment with Anaprox.
Anaprox can lead to drowsiness and dizziness. If you are following a treatment with this drug you should be careful while performing actions that require mental and physical alertness. The treatment with Anaprox should be carefully monitored in the case of patients suffering from any of the next medical disorders:
Allergic reactions to Aspirin (or any other NSAIDs)
Bleeding disorder
Liver problems
High blood pressure
Heart failure
Congestive heart disease
Fluid retention
Ulcer
Kidney disease
Stomach bleeding
If you are suffering from any of these medical disorders you might not be allowed to start a treatment with Anaprox.
Anaprox is a Category B FDA pregnancy drug. Therefore it is not considered to be harmful to an unborn child. However, if you are pregnant, consult with your doctor before starting a treatment with Anaprox. Naproxen (one of Anaprox's main ingredients) can pass into breast milk. If you are nursing an infant you should consult with your doctor before starting a treatment with Anaprox.

Anaprox Intake Guidelines

Anaprox ought to be taken in just like your doctor told you to. Do not disobey the physician's instructions.
You should accompany each dose of the drug with a glass of water (from 6 to 8 ounces of liquid). Do not take Anaprox on an empty stomach as it can cause stomach upset. Do not stop your treatment with this drug without your doctor's consent even if you do not feel better after a few days of treatment.

Ask your doctor to calculate the dose of Anaprox that suits you best. The correct dosage varies from one person to another, as it depends on a couple of factors.

Reported Anaprox overdose symptoms are:
Nausea
Excessive sweating
Vomiting
Tingling sensation in legs and arms
Blurred vision
No or little urine production
Shallow and slow breathing
Stomach pains
Numbness
Ringing in the ears
If you are experiencing any of the symptoms listed here, you are in need of medical attention (inform your doctor immediately).

Anaprox Missed Dose

Anaprox can be taken in when you need it or on a regular basis. If you are following a treatment with Anaprox, try not to miss any of your doses. If you happen to miss one take it as soon as possible. If it is almost time for another dose, skip the one that you have missed and continue with your regular schedule. You should not take in a double dose of this drug.

Anaprox Side Effects

Very serious side effects of Anaprox are bloody vomit or bloody stools.
Other dangerous side effects of Anaprox are:
Allergic reactions (difficulty while breathing, throat closing, hives, swelling of mouth, lips and tongue).
Tingling
Muscle cramps
Mouth ulcers
Numbness
Fluid retention
Jaundice
Ringing in the ears
Stomach cramps or stomach upsets, indigestion or heartburn

Other side effects of the drug are:
Dizziness
Nausea
Headache
Fatigue
Depression
Dry mouth
Weakness
Irregular menstruation
There are other mild side effects that can also occur if you are taking Anaprox. Inform your physician if you feel anything disturbing or unusual.

Anaprox Drug Reactions

You should inform your doctor if you are following a treatment with any of the drugs listed here:
Aspirin
NSAIDs
Cold and cough medicines
Steroids (like prednisone)
Anti coagulants
Insulin
Lithium
Probenecid
Pepto-Bismol
If you are taking any of these drugs you may not be allowed to start taking Anaprox. Ask for your doctor's advice before you start a treatment with this drug.

Other articles

Anaprox - patient information, description, dosage and directions

Drugs Information Online
Drugs and diseases reference index
Drugs reference index «Anaprox » Anaprox

Generic name: Naproxen sodiumBrand names: Naprelan, Anaprox DS, Aleve, Anaprox

Why is Anaprox prescribed?

Anaprox and Naprelan are nonsteroidal anti-inflammatory drugs used to relieve mild to moderate pain and menstrual cramps. They are also prescribed for relief of the inflammation, swelling, stiffness, and joint pain associated with rheumatoid arthritis and osteoarthritis (the most common form of arthritis), and for ankylosing spondylitis (spinal arthritis), tendinitis, bursitis, acute gout, and other conditions. Anaprox also may be prescribed for juvenile arthritis.

The over-the-counter form of naproxen sodium, Aleve, is used for temporary relief of minor aches and pains, and to reduce fever.

Most important fact about Anaprox

You should have frequent checkups with your doctor if you take Anaprox regularly. Ulcers or internal bleeding can occur without warning.

How should you take Anaprox?

Your doctor may ask you to take Anaprox with food or an antacid to avoid stomach upset. Take Aleve with a full glass of water.

Take Anaprox exactly as prescribed by your doctor.

If you are using Anaprox for arthritis, it should be taken regularly.

  • If you miss a dose.Anaprox: Take the forgotten dose as soon as you remember. If it is almost time for your next dose, skip the one you missed and go back to your regular schedule. Never take 2 doses at the same time.

Naprelan: Take the forgotten dose only if you remember within 2 hours after the appointed time. Otherwise, skip the dose and go back to your regular schedule.

  • Storage instructions. Store at room temperature in a tightly closed container.
What side effects may occur?

Side effects cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Anaprox.

  • Side effects of Anaprox may include: Abdominal pain, constipation, difficult or labored breathing, dizziness, drowsiness, headache, heartburn, nausea, red or purple pinpoint spots on the skin, rash-like symptoms, ringing in the ears, water retention

Naprelan shares some of the above side effects, but also has some of its own:

  • Side effects of Naprelan may include: Back pain, flu symptoms, infection, nasal inflammation, sinus inflammation, sore throat, urinary infection
Why should Anaprox not be prescribed?

If you are sensitive to or have ever had an allergic reaction to Anaprox, aspirin, or similar drugs such as Motrin, if you have had asthma attacks caused by aspirin or other drugs of this type, or if you have ever retained fluid or had hives or nasal tumors, you should not take Anaprox. Make sure your doctor is aware of any drug reactions you have experienced.

Special warnings about Anaprox

Remember that peptic ulcers and bleeding can occur without warning. Also, Anaprox has been known to prolong bleeding in some people.

This drug should be used with caution if you have kidney or liver disease. It can cause liver inflammation in some people. Liver problems may show up as nausea, fatigue, sluggishness, itchy spots, jaundice, and "flu-like" symptoms. If you experience any of these symptoms, contact your doctor immediately.

Do not take aspirin or any other anti-inflammatory medications while taking Anaprox, unless your doctor tells you to do so.

Anaprox and Naprelan contain sodium. If you are on a low sodium diet, discuss this with your doctor.

Use with caution if you have heart disease or high blood pressure. This drug can increase water retention. It also may cause vision problems. If you experience any changes in your vision, inform your doctor.

This drug makes some people drowsy or less alert. Avoid driving, operating dangerous machinery, or participating in any hazardous activity that requires full mental alertness if you find that the drug has this effect on you.

Do not take Aleve for more than 10 days for pain or 3 days for fever. Contact your doctor if pain or fever persists or gets worse, if the painful area becomes red or swollen, or if you develop more than a mild digestive upset.

Possible food and drug interactions when taking Anaprox

If Anaprox is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining Anaprox with the following:

ACE inhibitors such as the blood pressure medication captoprilAntiseizure drugs such as phenytoin sodiumAspirinBeta blockers, including blood pressure drugs such as propranolol hydrochlorideBlood thinners such as warfarin sodiumCertain water pills (diuretics) such as furosemideLithiumMethotrexateNaproxen in other forms, such as naproxenOral diabetes drugs such as glyburideOther pain relievers such as aspirin, acetaminophen, and ibuprofenProbenecidWarfarin

If you have more than 3 alcoholic drinks per day, check with your doctor before using painkillers.

Special information if you are pregnant or breastfeeding

The effects of Anaprox during pregnancy have not been adequately studied. If you are pregnant or plan to become pregnant, inform your doctor immediately. Avoid Anaprox, Naprelan, and Aleve during the last 3 months of pregnancy; it may affect how the baby's heart develops. Anaprox may affect labor by slowing down contractions and increasing the risk of uterine bleeding.

Anaprox appears in breast milk and could affect a nursing infant. If Anaprox is essential to your health, your doctor may advise you to discontinue breastfeeding until your treatment with Anaprox is finished.

Recommended dosage for Anaprox

Mild to Moderate Pain, Menstrual Cramps, Acute Tendinitis and Bursitis

The starting dose is 550 milligrams, followed by 275 milligrams every 6 to 8 hours or 550 milligrams every 12 hours. You should not take more than 1,375 milligrams a day to start, or 1,100 milligrams a day thereafter.

Rheumatoid Arthritis, Osteoarthritis, and Ankylosing Spondylitis

The starting dose is 275 milligrams or 550 milligrams 2 times a day (morning and evening). Your physician can adjust the doses for maximum benefit. Symptoms should improve within 2 to 4 weeks.

The starting dose is 825 milligrams, followed by 275 milligrams every 8 hours, until symptoms subside.

The usual daily dosage is a total of 10 milligrams per 2.2 pounds of body weight, divided into 2 doses. Dosage should not exceed 15 milligrams per 2.2 pounds per day.

The safety and effectiveness of Anaprox have not been established in children under 2 years of age.

ANAPROX: OLDER ADULTS

Your doctor will determine the dosage based on your particular needs. Adjustments in the normal adult dosage may be needed.

Rheumatoid Arthritis, Osteoarthritis, and Ankylosing Spondylitis

The usual dose is two 375- or 500-milligram tablets taken once a day. Your doctor will adjust your dose. You should not take more than three 500-milligram tablets daily.

Pain, Menstrual Cramps, Acute Tendinitis and Bursitis

The starting dose is two 500-milligram tablets taken once a day. For a short time, the doctor may increase the dose to three 500-milligram tablets daily.

The usual dose is two to three 500-milligram tablets taken together on the first day, then two 500-milligram tablets once daily until the attack subsides.

It is not known whether Naprelan is safe for children.

1 tablet or caplet every 8 to 12 hours, to a maximum of 3 per day. For those over age 65, no more than 1 tablet or caplet every 12 hours. Not recommended for children under 12.

Overdosage

Any medication taken in excess can cause symptoms of overdose. If you suspect an overdose of Anaprox, seek medical attention immediately.

  • Symptoms of Anaprox overdose may include: Drowsiness, heartburn, indigestion, nausea, vomiting
  • Anaprox Advanced Consumer (Micromedex) - Includes Dosage Information
  • Anaprox MedFacts Consumer Leaflet (Wolters Kluwer)
  • Naproxen Prescribing Information (FDA)
  • Naproxen Professional Patient Advice (Wolters Kluwer)
  • Aleve MedFacts Consumer Leaflet (Wolters Kluwer)
  • Aleve Consumer Overview
  • EC-Naprosyn Enteric-Coated Tablets MedFacts Consumer Leaflet (Wolters Kluwer)
  • Naprosyn Consumer Overview
  • Naprosyn Prescribing Information (FDA)
See Also.

Anaprox: Indications, Side Effects, Warnings

Anaprox

Generic Name: naproxen (na-PROX-en)
Brand Name: Examples include Anaprox and Naprosyn

Anaprox is a nonsteroidal anti-inflammatory drug (NSAID). It may cause an increased risk of serious and sometimes fatal heart and blood vessel problems (eg, a heart attack, stroke). The risk may be greater if you already have heart problems or if you take Anaprox for a long time. Do not use Anaprox right before or after bypass heart surgery.

Anaprox may cause an increased risk of serious and sometimes fatal stomach ulcers and bleeding. Elderly patients may be at greater risk. This may occur without warning signs.

Anaprox is used for:

Treating rheumatoid arthritis, osteoarthritis, ankylosing spondylitis, and juvenile arthritis. It is also used to treat tendonitis, bursitis, gout, menstrual cramps, or mild to moderate pain. It may also be used for other conditions as determined by your doctor.

Anaprox is an NSAID. Exactly how it works is not known. It may block certain substances in the body that are linked to inflammation. NSAIDs treat the symptoms of pain and inflammation. They do not treat the disease that causes those symptoms.

Do NOT use Anaprox if:
  • you are allergic to any ingredient in Anaprox
  • you have had a severe allergic reaction (eg, severe rash, hives, trouble breathing, growths in the nose, dizziness) to aspirin or another NSAID (eg, ibuprofen, celecoxib)
  • you have recently had or will be having bypass heart surgery
  • if you have severe kidney problems
  • you are in the last 3 months of pregnancy
  • you are taking another medicine that contains naproxen

Contact your doctor or health care provider right away if any of these apply to you.

Before using Anaprox:

Some medical conditions may interact with Anaprox. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have a history of kidney or liver disease, diabetes, or stomach or bowel problems (eg, bleeding, perforation, ulcers, ulcerative colitis, Crohn disease)
  • if you have a history of swelling or fluid buildup, asthma, growths in the nose (nasal polyps), or mouth inflammation
  • if you have high blood pressure, blood disorders, bleeding or clotting problems, heart problems (eg, heart failure), or blood vessel disease, or if you are at risk of any of these diseases
  • if you have poor health; dehydration or low fluid volume; low blood sodium levels; you are on a low-salt (sodium) diet; or you drink alcohol, smoke, or have a history of alcohol abuse

Some MEDICINES MAY INTERACT with Anaprox. Tell your health care provider if you are taking any other medicines, especially any of the following:

  • Anticoagulants (eg, warfarin), antiplatelet medicines (eg, clopidogrel), aspirin, corticosteroids (eg, prednisone), heparin, other NSAIDs (eg, ibuprofen), rivaroxaban, or selective serotonin reuptake inhibitors (SSRIs) (eg, fluoxetine) because the risk of stomach bleeding may be increased
  • Probenecid because it may increase the risk of Anaprox's side effects
  • Bisphosphonates (eg, alendronate), cyclosporine, hydantoins (eg, phenytoin), lithium, methotrexate, quinolones (eg, ciprofloxacin), sulfonamides (eg, sulfamethoxazole), or sulfonylureas (eg, glipizide) because the risk of their side effects may be increased by Anaprox
  • Angiotensin-converting enzyme (ACE) inhibitors (eg, enalapril), beta-blockers (eg, propranolol), or diuretics (eg, furosemide, hydrochlorothiazide) because their effectiveness may be decreased by Anaprox

This may not be a complete list of all interactions that may occur. Ask your health care provider if Anaprox may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.

How to use Anaprox:

Use Anaprox as directed by your doctor. Check the label on the medicine for exact dosing instructions.

  • Anaprox comes with an extra patient information sheet called a Medication Guide. Read it carefully. Read it again each time you get Anaprox refilled.
  • Take Anaprox by mouth. It may be taken with food if it upsets your stomach. Taking it with food may not lower the risk of stomach of bowel problems (eg, bleeding, ulcers). Talk with your doctor or pharmacist if you have persistent stomach upset.
  • Take Anaprox with a full glass of water (8 oz [240 mL]) as directed by your doctor.
  • If you take antacids, cholestyramine, or sucralfate, ask your doctor or pharmacist how to take them with Anaprox.
  • If you miss a dose of Anaprox and you are taking it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.

Ask your health care provider any questions you may have about how to use Anaprox.

Important safety information:
  • Anaprox may cause dizziness or drowsiness. These effects may be worse if you take it with alcohol or certain medicines. Use Anaprox with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.
  • Serious stomach ulcers or bleeding can occur with the use of Anaprox. Taking it in high doses or for a long time, smoking, or drinking alcohol increases the risk of these side effects. Taking Anaprox with food will NOT reduce the risk of these effects. Contact your doctor or emergency room at once if you develop severe stomach or back pain; black, tarry stools; vomit that looks like blood or coffee grounds; or unusual weight gain or swelling.
  • Do NOT take more than the recommended dose or use for longer than prescribed without checking with your doctor.
  • Anaprox has naproxen in it. Before you start any new medicine, check the label to see if it has naproxen or any other NSAID (eg, ibuprofen) in it too. If it does or if you are not sure, check with your doctor or pharmacist.
  • Do not take aspirin while you are using Anaprox unless your doctor tells you to.
  • Do not switch between different forms of Anaprox (eg, tablets, suspension) unless your doctor tells you to. They may not provide the same amount of medicine to your body.
  • Anaprox may interfere with certain lab tests. Be sure your doctor and lab personnel know that you take Anaprox.
  • LAB TESTS, including kidney or liver function tests, complete blood cell counts, and blood pressure, may be performed while you use Anaprox. These tests may be used to monitor your condition or check for side effects. Be sure to keep all doctor and lab appointments.
  • Use Anaprox with caution in the ELDERLY; they may be more sensitive to its effects, especially stomach bleeding and kidney problems.
  • Anaprox should be used with extreme caution in CHILDREN younger than 2 years old; safety and effectiveness in these children have not been confirmed.
  • PREGNANCY and BREAST-FEEDING: Anaprox may harm the fetus. Do not use it during the last 3 months of pregnancy. If you think you may be pregnant, contact your doctor. You will need to discuss the benefits and risks of using Anaprox while you are pregnant. Anaprox should not be used during labor. Anaprox is found in breast milk. If you are or will be breast-feeding while you use Anaprox, check with your doctor. Discuss any possible risks to your baby.
Possible side effects of Anaprox:

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:

Constipation; diarrhea; dizziness; drowsiness; gas; heartburn; nausea; stomach upset; vomiting.

Seek medical attention right away if any of these SEVERE side effects occur:

Severe allergic reactions (rash; hives; itching; trouble breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; wheezing); bloody or black, tarry stools; change in the amount of urine produced; chest pain; confusion; dark urine; depression; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; loss of appetite; mental or mood changes; numbness of an arm or leg; one-sided weakness; pale stools; red, swollen, blistered, or peeling skin; ringing in the ears or hearing changes; seizures; severe headache or dizziness; severe or persistent stomach pain or nausea; severe vomiting; shortness of breath; sudden or unexplained weight gain; swelling of the hands, legs, or feet; unusual bruising or bleeding; unusual joint or muscle pain; unusual tiredness or weakness; vision or speech changes; vomit that looks like coffee grounds; yellowing of the skin or eyes.

This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA .

If OVERDOSE is suspected:

Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center. or emergency room immediately. Symptoms may include decreased urination; loss of consciousness; seizures; severe dizziness or drowsiness; severe nausea or stomach pain; slow or troubled breathing; unusual bleeding or bruising; vomit that looks like coffee grounds.

Proper storage of Anaprox:

Store Anaprox at room temperature, between 59 and 86 degrees F (15 and 30 degrees C). Store away from heat, moisture, and light. Do not store in the bathroom. Keep Anaprox out of the reach of children and away from pets.

General information:
  • If you have any questions about Anaprox, please talk with your doctor, pharmacist, or other health care provider.
  • Anaprox is to be used only by the patient for whom it is prescribed. Do not share it with other people.
  • If your symptoms do not improve or if they become worse, check with your doctor.
  • Check with your pharmacist about how to dispose of unused medicine.

This information should not be used to decide whether or not to take Anaprox or any other medicine. Only your health care provider has the knowledge and training to decide which medicines are right for you. This information does not endorse any medicine as safe, effective, or approved for treating any patient or health condition. This is only a brief summary of general information about Anaprox. It does NOT include all information about the possible uses, directions, warnings, precautions, interactions, adverse effects, or risks that may apply to Anaprox. This information is not specific medical advice and does not replace information you receive from your health care provider. You must talk with your health care provider for complete information about the risks and benefits of using Anaprox.

Review Date: April 1, 2016

Disclaimer: This information should not be used to decide whether or not to take this medicine or any other medicine. Only your health care provider has the knowledge and training to decide which medicines are right for you. This information does not endorse any medicine as safe, effective, or approved for treating any patient or health condition. This is only a brief summary of general information about this medicine. It does NOT include all information about the possible uses, directions, warnings, precautions, interactions, adverse effects, or risks that may apply to this medicine. This information is not specific medical advice and does not replace information you receive from your health care provider. You must talk with your healthcare provider for complete information about the risks and benefits of using this medicine.

More about Anaprox (naproxen)

What Is Anaprox Used For?

What Is Anaprox Used For? What is Anaprox used for? Anaprox has been licensed to treat several conditions related to pain, inflammation, fever, and stiffness, such as arthritis and gout. The drug may also be used to relieve pain caused by inflammation in a tendon or straining a muscle. Anaprox is used for off-label reasons as well, including for symptoms of chronic fatigue syndrome, systemic lupus erythematosus, and Paget's disease of bone.

Interested in a Discount on Anaprox?

Our free DiscountRx savings card can help you and your family save money on your prescriptions. This card is accepted at all major chain pharmacies, nationwide. Enter your name and email address to receive your free savings card.

Our free DiscountRx savings card can help you and your family save money on your prescriptions. This card is accepted at all major chain pharmacies, nationwide. Enter your name and email address to receive your free savings card.

What Is Anaprox Used For? -- An Overview

Anaprox ® (naproxen sodium ) is a prescription medication that has been licensed to treat several conditions related to pain, inflammation, fever, and stiffness.

Specific Anaprox uses include the following:

  • Pain relief. Anaprox can relieve pain following a procedure, as well as pain caused by straining a muscle or inflammation in a tendon (tendonitis) or bursa (bursitis). Anaprox can also be used to treat general pain, such as knee pain, back pain. or foot pain.
  • Treatment of arthritis symptoms. including pain, stiffness, and swelling. Anaprox can be used to treat several different types of arthritis. including osteoarthritis. rheumatoid arthritis. juvenile arthritis (also known as juvenile rheumatoid arthritis ), ankylosing spondylitis. and gout. However, Anaprox does not cure these types of arthritis. nor does it change the progression of the disease.
  • Treatment of painful menstrual periods. How Does Anaprox Work?

    Anaprox and other NSAIDs (nonsteroidal anti-inflammatory drugs) work by inhibiting the action of certain hormones that cause inflammation and pain in the body. These hormones are called prostaglandins. By blocking the effects of prostaglandins, Anaprox is useful for reducing fever and pain related to a number of conditions. As mentioned, this includes pain and joint swelling associated with different forms of arthritis and other diseases, as well as pain related to inflammation or bone, muscle, or tendon injury.

  • Anaprox (naproxen sodium) Drug

    Anaprox

    NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. This page contains answers to some common questions about Anaprox. It does not contain all the information that is known about Anaprox. It does not take the place of talking to your doctor or pharmacist. All medicines have risks and benefits. Your doctor has weighed the risk of you using this medicine against the benefits he/she expects it will have for you. If you have any concerns about using this medicine, ask your doctor or pharmacist. Bookmark or print this page, you may need to read it again.

    What ANAPROX is used for

    ANAPROX belongs to a family of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs).

    ANAPROX relieves pain and reduces inflammation (swelling, redness and soreness) that may occur

    in different types of arthritis including rheumatoid arthritis, osteoarthritis and ankylosing spondylitis

    in muscle and bone injuries such as sprains, strains, lower back pain (lumbago), rheumatism and tendonitis, such as tennis elbow

    from swelling and pain after setting broken or dislocated bones

    in menstrual cramps (period pain)

    due to migraine headache

    due to dental pain

    Your doctor may have prescribed ANAPROX for another purpose.

    Although ANAPROX can relieve the symptoms of pain and inflammation, it will not cure your condition.

    Ask your doctor if you have any questions why ANAPROX has been prescribed for you.

    This medicine is available only with a doctor's prescription.

    ANAPROX is not addictive.

    Before you take ANAPROX When you must not take it

    Do not take ANAPROX if you have an allergy to:

    ANAPROX or any ingredients listed at the end of this leaflet

    aspirin or any other NSAID medicine

    Many medicines used to treat headache, period pain and other aches and pains contain aspirin or NSAID medicines. If you are not sure if you are taking any of these medicines, ask your pharmacist.

    Symptoms of an allergic reaction to these medicines may include:

    asthma, wheezing or shortness of breath

    swelling of the face, lips or tongue which may cause difficulty in swallowing or breathing

    hives, itching or skin rash

    sudden blocked or running nose

    If you are allergic to aspirin or NSAID medicines and take ANAPROX, these symptoms may be severe.

    Do not take ANAPROX if:

    1. you are vomiting blood or material that looks like coffee grounds

    2. you are bleeding from the rectum (back passage), have black sticky bowel motions (stools) or bloody diarrhoea

    3. you currently have a peptic ulcer (i.e. stomach or duodenal ulcer) or have had one previously

    4. you have severe liver disease

    5. you have recently had or are about to have heart bypass surgery

    6. you are taking other medications which contain naproxen or naproxen sodium (e.g. Naprogesic ®. Naprosyn ®. Crysanal ® or Inza ® )

    7. you have severe heart failure

    Do not give ANAPROX to a child under the age of 2 years.

    The safety and effectiveness of ANAPROX in children under 2 years of age has not been established.

    Do not take ANAPROX if the package is torn or shows signs of tampering.

    Do not take ANAPROX if the expiry date (EXP) printed on the pack has passed.

    If you take this medicine after the expiry date has passed, it may not work as well.

    Before you start to take it

    Tell your doctor if:

    1. you have any allergies to:

    any other medicines including aspirin or other NSAID medicines

    any other substances, such as foods, preservatives or dyes

    2. you are pregnant or intend to become pregnant

    ANAPROX may impair fertility and is not recommended in women attempting to conceive. ANAPROX may affect your developing baby if you take it during pregnancy. If it is necessary for you to take ANAPROX, your doctor will discuss the risks and benefits of taking it during pregnancy.

    3. you are breast-feeding or intend to breast-feed

    ANAPROX passes into breast milk. The effect on the baby is not known.

    4. you have or have had any medical conditions, especially the following:

    heartburn, indigestion, stomach ulcers or other stomach problems

    vomiting blood or bleeding from the back passage

    bowel or intestinal problems such as ulcerative colitis

    kidney or liver disease

    high blood pressure or heart problems

    swelling of the ankles or feet

    a tendency to bleed or other blood problems, such as anaemia

    5. you currently have an infection

    If you take ANAPROX while you have an infection, the tablets may hide some of the signs of an infection (eg pain, fever). This may make you think, mistakenly, that you are better or that it is not serious.

    6. you plan to have surgery

    ANAPROX can prolong bleeding.

    7. you are on a strict salt (or sodium) restricted diet

    ANAPROX contains a small amount of sodium.

    If you are not sure if you should be taking ANAPROX, talk to your doctor.

    Taking other medicines

    Tell your doctor if you are taking any other medicines including any that you buy without a prescription from your pharmacy, supermarket or health food shop.

    Some medicines may interfere with ANAPROX. These include:

    antacids, medicines used to treat indigestion and heartburn

    aspirin, salicylates or other NSAID medicines

    diuretics, also called fluid or water tablets

    lithium, a medicine used to treat some types of depression

    probenecid, a medicine used to treat gout

    phenytoin a medicine used to treat epilepsy

    methotrexate, a medicine used to treat arthritis and some cancers

    warfarin, a medicine used to prevent blood clots

    heparin, a medicine used to prevent blood clots

    medicines used to treat high blood pressure including ACE inhibitors, angiotensin receptor antagonists and beta-blockers

    certain antibiotics called sulphonamides

    some medicines used to treat diabetes

    steroids, medicines used to treat inflammation

    serotonin reuptake inhibitors, also known as SSRIs, medicines used to treat some types of depression

    zidovudine, a medicine used to treat HIV infection

    sodium bicarbonate, a medicine used to treat stomach upset or ulcers

    These medicines may be affected by ANAPROX, or may affect how well it works. You may need to take different amounts of your medicine, or you may need to take different medicines. Your doctor will advise you.

    Your doctor and pharmacist have more information on medicines to be careful with or avoid while taking ANAPROX.

    Ask your doctor or pharmacist if you are not sure about this list of medicines.

    Use in Children

    There is no specific information available to recommend the use of ANAPROX in children under 5 years.

    Use in People Over 65 Years

    Older people may be at more risk of developing stomach ulcers and hence your doctor may prescribe a lower dose.

    How to take ANAPROX

    Follow all directions given to you by your doctor and pharmacist carefully.

    They may differ from the information contained in this leaflet.

    How much to take

    Take ANAPROX exactly as your doctor has prescribed.

    Your doctor will tell you how many ANAPROX tablets to take each day.

    The dose your doctor recommends depends on both the type and severity of pain and/or inflammation you have.

    Sprains, strains and period pain

    The recommended dose is 550 mg (one tablet) given initially, then 275 mg (half-a-tablet) every 6 to 8 hours as needed. The total dose in one day should not be more than 1375 mg (two and a half tablets).

    The recommended dose is 825 mg (one and a half tablets) taken at the first sign of a migraine. An additional dose of 275 mg (half a tablet) to 550 mg (one tablet) can be taken at least one hour after the initial dose, if required. The total dose in one day should not be more than 1375 mg (two and a half tablets).

    Different types of arthritis

    The recommended dose is 550 mg (one tablet) to 1100 mg (two tablets) a day (divided in two doses).

    Your doctor may recommend lower doses than these, it is always best to use the lowest effective dose for your condition.

    How to take it

    Swallow ANAPROX tablets whole with a glass of water or milk.

    When to take it

    Take the tablets during or immediately after food with a full glass of water or milk.

    This may help reduce the possibility of an upset stomach.

    How long to take it

    Do not take ANAPROX for longer than your doctor says.

    Depending on your condition, you may need to use ANAPROX, only once, for a few days, a few weeks or for longer periods.

    For sprains and strains, ANAPROX is usually only needed for a few days.

    As with other NSAID medicines, if you are using ANAPROX for arthritis, it will not cure your condition, but it should help to control pain, swelling and stiffness. If you have arthritis, ANAPROX should be taken every day for as long as your doctor prescribes.

    For menstrual cramps (period pain), ANAPROX is usually taken during each period as soon as the cramps begin and continued for a few days until the pain goes away.

    Ask your doctor if you are not sure how long to take ANAPROX for.

    If you forget to take it

    If it is almost time for your next dose, skip the dose you missed and take your next dose when you are meant to. Otherwise, take it as soon as you remember and then continue taking it as you would normally.

    Do not double a dose to make up for one you have missed.

    If you have trouble remembering to take your medicine, ask your pharmacist for some hints.

    If you are not sure what to do, ask your doctor or pharmacist.

    If you take too much (overdose)

    Immediately telephone your doctor or Poisons Information Centre (telephone 13 11 26) for advice, or go to Accident and Emergency at your nearest hospital, if you think that you or anyone else may have taken too much ANAPROX. Do this even if there are no signs of discomfort or poisoning. You may need urgent medical attention.

    If you take too much ANAPROX you may experience drowsiness, pain or tenderness in the stomach, stomach upset including nausea (feeling sick), vomiting, heartburn, indigestion or cramps.

    While you are taking ANAPROX Things you must do

    If you become pregnant while taking ANAPROX, tell your doctor immediately.

    Tell all doctors, dentists and pharmacists who are treating you that you are taking ANAPROX.

    Ask your doctor or pharmacist before you start taking any new medicines.

    If you are going to have surgery, tell your doctor you are taking ANAPROX.

    If you are going to have any laboratory tests, tell your doctor that you are taking ANAPROX.

    ANAPROX can affect the results of some of these tests.

    If you get an infection while using ANAPROX, tell your doctor.

    ANAPROX may hide some of the signs of an infection and may make you think, mistakenly, that you are better or that it is not serious. Signs of an infection may include fever, pain, swelling and redness.

    Tell your doctor if for any reason, you have not taken your medicine exactly as prescribed.

    Otherwise, your doctor may think that it was not effective or change your treatment unnecessarily.

    Tell your doctor if you feel the tablets are not helping your condition.

    Things you must not do

    Do not give ANAPROX to anyone else, even if they have the same condition as you.

    Do not use ANAPROX to treat other complaints unless your doctor tells you to.

    Things to be careful of

    Be careful driving or operating machinery until you know how ANAPROX affects you.

    As with other NSAID medicines, ANAPROX may cause dizziness or light-headedness in some people. Make sure you know how you react to ANAPROX before you drive a car, operate machinery, or do anything else that could be dangerous if you are dizzy or light-headed. If this occurs do not drive. If you drink alcohol, dizziness or light-headedness may be worse.

    Side Effects

    Tell your doctor or pharmacist as soon as possible if you do not feel well while you are taking ANAPROX.

    ANAPROX helps most people with pain and inflammation but it may have unwanted side effects in a few people.

    All medicines can have side effects. Sometimes they are serious, most of the time they are not. You may need medical treatment if you get some of the side effects.

    Ask your doctor or pharmacist to answer any questions you may have.

    Tell your doctor if you notice any of the following and they worry you:

    stomach upset including nausea (feeling sick) and heartburn

    constipation or pain in the stomach

    loss of appetite

    Aleve (Anaprox) Delivery

    You can order delivery of a Aleve (Anaprox) to the Puerto Rico, United Kingdom, Spain or any other country in the world. Residents of the USA can order Aleve (Anaprox) to any city, to any address, for example to New York, Mountain View, Cincinnati or Akron.